Actually, you’re wrong once again. I brought up some points with “Jon” and as you two do, he had a hissy fit. Any normal poster inquiring about something would have looked at both sides and at least responded to what is being pointed out. When he acts just like you, uses the same language as you, has the same talking points as you, it’s just obvious.
And as usual…wrong. It had nothing to do with being a new poster. It was your responses to everything…and your tag-teaming and parroting Kevin’s nonsense. Then your ridiculous “proof” pictures.
And you finally used some common sense. You’re going to wait. Of course pointing out what I did in my previous response to you…well, I can think of another reason it was smart to do so.
Thanks for not ignoring me
BTW…if the poster you’re referring to is yet another newbie…forget it.
Yes i’m glad you brought the silica issue to our attention and thanks again. I had my blood works done about 6 months ago before to check overall health. It all came back normal. I’m not sure what all was covered in those tests, but i did tell my doctor back then that i wanted to check everything and told him about my hair loss problem. I’ll have to check back with him to see if Kidney functions were checked, so that i could use as a baseline and start monitoring.
I will update on my progress, each time i see a significant change. I would love to read the other person’s progress on the other forum. It is so cool that people are responding. If only everyone is open minded and willing to share and learn from each other what works and what doesn’t in a civilized manner…after all, we’re all fighting this same disease.
I think you’re doing the right thing and waiting…it’s what you’re comfortable with. I will let you know if i find out more on the silica issue.
P.S. Yeah, that idiot/air head is such a smart guy/girl…he/she knows everything and we are all wrong…i’m so depressed.
Theres plenty of info … important … regarding on bad side effects in long term usage of silica …
"Horsetail contains an ingredient that destroys thiamine (vitamin B1), which could lead to deficiency with long-term use. This may cause permanent damage to the brain and nervous system, including confusion, difficulty walking, difficulties with vision and eye movement, and memory loss. People who have thiamine (vitamin B1) deficiency or poor nutrition should avoid horsetail, as it may affect levels of thiamine even more. Alcoholic or malnourished individuals are often thiamine deficient and this may be worsened by horsetail."
"Seborrhoeic dermatitis induced by nicotine of horsetails"
But then again, if we can find a way to render it effective use into an intermittent kind of treatment to make it safe in the long run, and if the regime prooves to be silica dependent for it success, then it could be all worth it … besides that silica supps are pretty cheap.
I reocmmend you check your Vitamin B levels periodically too … and be aware of any changes in your skin (eczema, etc) …
Anyway … i will be following your progression really close… as i said i really appreciate your contributions so as kevins …
And as for that idiot who lingers around here begging for a spotlight… let him / her be … i mean … youve got to be compasionate with those who lack social skills… they are doomed to be left alone … feeling sad and miserable…
take care bro …
See what I mean? The same exact childish language as the other two.
I’m guessing it’s not The Bald Truth’s forum you were referring to earlier. Too many guys with common sense posting there. One of the posts there:
"I purchased ScalpMed so I could try the Nutrisol-RM. I already regret it. They had some shill company call me trying to bully me into buying some discount card for 29$ a month. They acted like I would be immediately enrolled in it since I purchased ScalpMed then they tried to get me to give them my Credit Card # again. I declined, but what a shi-tty business. Everything about ScalpMed screams: MADE FOR TV.
I will use it but will probably just switch to Spectral DNC-L after its gone, cause its got mostly the same ingredients"
That is the kind of crap they’ve been pulling for years and years.
Thank you, Jon. I definitely will go get tested. It’s always good to be sure.
Hi Guys… i just ran into this:
Another guy having what it seems to be great results with the regime! Pics included after 8 weeks into it!
Thanks for the link Jon. I think more people will realize that we’re not shilling here. Kevin’s regimen is working. I had a slight shed in the front at month 5 for about 2 weeks, but it seems to have slowed down now. I hope the shed is a good sign and will fill back in soon.
As for the side effects of silica, my blood works earlier this year did not include thiamine so I don’t have a baseline. I need to find time to go get tested.
And yet a poster there had this to say: “It looks like you got a decent FUE but the after pic needs to be shaved like the old one.”
It’s like some in the same thread said earlier about Kevin’s pics: “I think that guy’s results look more like a ‘grow-over’ more than anything else”
“See the thing is, this guy still had all his hair, it was just very thin. He wasn’t actually bald anywhere.”
Shall we go back to the idiotic request for money…the lying about why the pictures were taken down…etc? See previous posts on all this. Scalpmed has a history of spam’n these forums.
Just wanted to update even though i’m depressed as hell. Since about 3 weeks now (5 months in regimen), I’m shedding a lot of the new hairs up to about 1 inch. Seems like i’ve lost most of what i’ve gained. I don’t see any baby hairs like i did when i first started. I was doing so well and was looking forward to the holidays…not anymore at all.
what happened to kevins videos on the tube and are any of you still using scalpmed?
I’m still using it…still holding stable with the results last posted. For me, the regrowth occurred during the first 5 months, then had a big shed for about 2.5 months. After that my hair grew back slowly and things seem to be stable for now.
I switched from generic fin to Propecia during the big shed and it helped, but that could have just been I was exiting a shedding phase.
As for the potential effects of taking Silica for long term, I had tests done and my Thiamine has been normal.
The best treatment for now is fin and minox…if you don’t have bad side effects of course. I have not experienced any. I do weights 3 or 4 days/week. Maybe exercise helps alleviate the sides.
do you know what happened to kevin nguyen?
I have not seen him post anywhere.